# SDR FOMA2018050100002

- Difficulty date: February 12, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N700PP
- Make and model: Gulstm GIV
- Aircraft serial: 1248
- Aircraft time: 7,066 hours, 3,686 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod
- Part number: 1159L2002415
- Part serial: NONE
- Condition: Cracked
- Location: Mlg Door
- Part time: 7,066 hours, 3,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FINDING NOTED ON OTHER FLEET AIRCRAFT TRIGGERED SPECIAL EMPHASIS VISUAL INSPECTION. NOTED LONGITUDINAL CRACKS THROUGH RIVET POINT DUE TO EXPANSION FROM METAL CORROSION ON LEFT HAND AS WELL AS RIGHT HAND MAIN LANDING GEAR ROD ASSEMBLY, MAIN LANDING GEAR FAIRING.  REMOVED THE AFFECTED PARTS AND REPLACED WITH NEW ASSEMBLY.  ASSEMBLY SUB-COMPONENTS WERE NOTED DEFECTIVE FROM CORROSION RESULTING IN CRACKING OF ROD. THIS IS THE SECOND SUCH FINDING IN FLEET.
